# SDR HYIA20251113001

- Difficulty date: November 12, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N223PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0105
- Propeller: Mcauly 3AF32C505
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 3AF32C505
- Part serial: 961732
- Condition: Cracked
- Location: Propeller
- Part time: 5,444 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY FOR SCHEDULED OVERHAUL A CRACK WAS IDENTIFIED AT A SINGLE BLADE ROOT.  MULTIPLE BEARING RACES WERE FOUND TO BE CORRODED AND FAILED.
